You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Perfectly Symmetric Two-Dimensional Integration Formulas with Minimal Numbers of Points
Philip Rabinowitz and Nira Richter
Mathematics of Computation
Vol. 23, No. 108 (Oct., 1969), pp. 765-779
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004962
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Perfectly symmetric integration formula of degrees 9-15 with a minimal number of points are computed for the square, the circle and the entire plane with weight functions exp(- (x2 + y2)) and exp(- (x2 + y2)1/2). These rules were computed by solving a large system of nonlinear algebraic equations having a special structure. In most cases where the minimal formula has a point exterior to the region or where some of the weights are negative, `good' formulas, which consist only of interior points and have only positive weights, are given which contain more than the minimal number of points.
Mathematics of Computation © 1969 American Mathematical Society